Back to Search
Start Over
A modified algorithm for the Perron root of a nonnegative matrix
- Source :
-
Applied Mathematics & Computation . Jan2011, Vol. 217 Issue 9, p4453-4458. 6p. - Publication Year :
- 2011
-
Abstract
- Abstract: An algorithm of diagonal transformation for the Perron root of nonnegative matrices is proposed by Duan and Zhang [F. Duan, K. Zhang, An algorithm of diagonal transformation for Perron root of nonnegative irreducible matrices, Appl. Math. Comput. 175 (2006) 762–772]. This method can be used for all nonnegative irreducible matrices. In this paper, an improved algorithm which is based on this method is proposed. The new algorithm inherits all the above-mentioned advantages of the original algorithm and has higher efficiency. It is testified by numerical testing that the efficiency of the new algorithm is improved greatly. [ABSTRACT FROM AUTHOR]
Details
- Language :
- English
- ISSN :
- 00963003
- Volume :
- 217
- Issue :
- 9
- Database :
- Academic Search Index
- Journal :
- Applied Mathematics & Computation
- Publication Type :
- Academic Journal
- Accession number :
- 55913965
- Full Text :
- https://doi.org/10.1016/j.amc.2010.10.048